| Model Number |
4252500-02 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
12/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.Note: in section g3 it's indicated that we received two (2) medwatch reports, mw5082930 and mw5082912, however we did confirm with the end customer that report mw5082912 was a duplicate report and that only one (1) incident occurred.
Event or Problem Description
As reported by user facility: a nurse was starting an iv on a patient when the iv infiltrated.When she removed the catheter, the safety mechanism did not engage and the nurse had a needle stick in her index finger.